# SDR 29GA2014053000001

- Difficulty date: May 23, 2014
- Submitted: May 30, 2014
- Operation: Air carrier
- Aircraft: N356AG
- Make and model: Saab 340B
- Aircraft serial: 340411
- Aircraft time: 31,140 hours, 34,458 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: D49412001
- Part serial: 044398
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR HANDLE LOCKED IN THE DOWN POSITION AFTER TAKEOFF.  REPLACED LANDING GEAR HANDLE, OPS CHECKED GOOD.
